# SDR DALA2018090705478

- Difficulty date: September 4, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 45,844 hours, 30,054 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Gauge
- Condition: Defective
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEPRESSURIZING THE TAILCONE DISPLACEMENT SYSTEM NITROGEN BOTTLE FOUND WATER IN THE GAGE. INSTALLED NEW GAUGE.
